MAUDE Adverse Event Report: MEDTRONIC, INC. ATTAIN VENOGRAM BALLOON CATHETER; CATHETER, FLOW DIRECTED

MEDTRONIC, INC. ATTAIN VENOGRAM BALLOON CATHETER; CATHETER, FLOW DIRECTED
Model Number 6215
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Vascular Dissection (3160)
Date of Event 11/24/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the implant procedure, a vascular dissection occurred while implanting the delivery catheter, which caused vessel edema and difficulty to implant the left ventricular (lv) lead.The delivery catheter was replaced and after the lv lead reached the target position, the lead dislodged during slitting of the delivery catheter.The physician replaced the delivery catheter again to re-implant the lv lead, but the lead dislodged again.It was noted due to patient's vascular dissection and poor cardiac function, the lv lead would not be implanted; the physician chose to implant a single chamber implantable cardioverter defibrillator (icd).No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN VENOGRAM BALLOON CATHETER
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6317235
Report Number2182208-2017-00109
Device Sequence Number532945
Product Code DYG
UDI-Device Identifier00613994842114
UDI-Public00613994842114
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K012225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2018
Device Model Number6215
Device Catalogue Number6215
Device Lot Number61464377
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2016
Supplement Date Received by Manufacturer11/24/2016
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age43 YR